Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from urine infection, hiactus hernia. Had antibiotics. How to cure?

i have urine infection that ive had for the last couple of weeks cant get shot of it been on antibiotics but still not shifting ive recently stopped taking my omerprazole for my hiactus hernia could this be areason why ive got infection i have missed tablets on course and tried drinking water and cranberry juice must do something as very uncomfortable
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are suffering from UTI (Urinary tract infection), if you have stopped taking antibiotics and still having urinary symptoms that means infection is still there.
You must understand common organism like E.Coli causing UTI sometime resistant to common antibiotics hence infection is not completely cured.
It is also not clear if urine culture and sensitivity test was done or not please visit your doctor or a Urologist to find out what is wrong.
Once suitable antibiotic for sufficient long period is given it will improve.
You may be required to test urine again with C&S, ultrasonography may be done to find out any obstruction which make it complicated UTI.
Please continue to take lot of water and cranberry juice,if you have pain and fever a Paracetamol will help other wise along with antibiotics antiseptic like Pyridium may be given by your doctor.
It is also important to check with Gynecologist a local ulcer or cystocele may be there.
Hiatus hernia is not related to UTI and please continue to take omeprazole and it is not related with UTI. Keep good personal hygiene.

Take care
Good Luck
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor